# SDR AALA20120716005

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 9,083 hours, 3,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LOSS OF HYDRAULIC QUANTITY AND NOSE LANDING GEAR ISSUES.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT MAIN LANDING GEAR FRANGIBLE HYDRAULIC FITTING LEAKING FLUID FROM B-NUT.  RETORQUED LOOSE B-NUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
